# SDR AWXA200100615

- Difficulty date: December 4, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 5,043 hours, 2,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2514303
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - EMERGENCY EXIT SIGN HOUSING AND LENS BROKEN AT L1 DOOR.  MAINTENANCE REMOVED AND REPLACED L1 EMERGENCY EXIT SIGN HOUSING AND LENS IAW AMM 33-51-16-401A.
